MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS HIV DUO; HIV DETECTION TEST

ROCHE DIAGNOSTICS ELECSYS HIV DUO; HIV DETECTION TEST
Catalog Number 08836973162
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable elecsys hiv duo and elecsys hbsag ii results for 1 patient on a cobas e 801 analytical unit.The initial elecsys hiv duo result was reactive.On(b)(6) 2026, the sample was sent for confirmatory testing.The confirmatory hiv (geenius method) test result was "confirmed non-reactive".The initial elecsys hbsag ii result was reactive.On (b)(6) 2026, the sample was sent for confirmatory testing.The confirmatory (roche e801 eclia method) test result was "confirmed non-reactive".This medwatch will apply to the elecsys hiv duo assay.Please refer to the medwatch with a1.Patient identifier(b)(6) for information related to the elecsys hbsag ii.
 
Additional Manufacturer Narrative
The analyzer's serial number is (b)(6).The elecsys hbsag ii results were obtained on a cobas e 801 analytical unit with serial number (b)(6).The investigation is ongoing.

Brand Name
ELECSYS HIV DUO
Common Device Name
HIV DETECTION TEST
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key25333752
Report Number1823260-2026-02128
Device Sequence Number9619243
Product Code MZF
UDI-Device Identifier07613336183120
UDI-Public07613336183120
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
BP190403
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08836973162
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/07/2026
Initial Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown